Alert archive / Indiana / Wind Advisories in 2006

Wind Advisory 5, NWS Indianapolis, IN

April 3, 200639 counties in Indiana

NWS Indianapolis, IN issued this wind advisory at Apr 3, 2006, 8:35 AM EDT for 39 counties in Indiana. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Apr 3, 2006, 8:35 AM EDT (12:35 UTC)
Expired
Apr 3, 2006, 7:00 PM EDT
In force
10 hr
Issued by
NWS Indianapolis, IN
All 39 counties

Bartholomew County, IN, Boone County, IN, Brown County, IN, Carroll County, IN, Clay County, IN, Clinton County, IN, Daviess County, IN, Decatur County, IN, Delaware County, IN, Fountain County, IN, Greene County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Howard County, IN, Jackson County, IN, Jennings County, IN, Johnson County, IN, Knox County, IN, Lawrence County, IN, Madison County, IN, Marion County, IN, Martin County, IN, Monroe County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Sullivan County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Vigo County, IN, Warren County, IN

The radar

The Indianapolis radar (KIND), 15 km from the middle of the area, began a volume at 12:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 0.6 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2006-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2006-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 122 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
512 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
122 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KIND 031235
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
835 AM EDT MON APR 3 2006

...WIND ADVISORY IN EFFECT UNTIL 7 PM EDT /6 PM CDT/ THIS
EVENING...

INZ021-028>031-035>049-051>057-060>065-067>072-032045-
/O.NEW.KIND.WI.Y.0005.060403T1235Z-060403T2300Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...
SEYMOUR
735 AM CDT MON APR 3 2006 /835 AM EDT MON APR 3 2006/

...WIND ADVISORY IN EFFECT UNTIL 7 PM EDT /6 PM CDT/ THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/ THIS
EVENING. 

WINDS WILL REACH 35 MPH AT TIMES TODAY WITH GUSTS TO 45 MPH.
PEOPLE...ESPECIALLY IN DOWNTOWN INDIANAPOLIS SHOULD BE ALERT TO
FLYING DEBRIS LEFTOVER FROM LAST NIGHTS STORMS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

KOCH
2 follow-up statements
000 
WWUS73 KIND 031910
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
310 PM EDT MON APR 3 2006


INZ021-028>031-035>049-051>057-060>065-067>072-032300-
/O.CON.KIND.WI.Y.0005.000000T0000Z-060403T2300Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...
SEYMOUR
210 PM CDT MON APR 3 2006 /310 PM EDT MON APR 3 2006/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/ THIS
EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/ THIS
EVENING. 

STRONG WEST TO NORTHWEST WINDS ARE EXPECTED TO CONTINUE INTO THE
LATE AFTERNOON HOURS...WITH A FEW GUSTS TO 45 MPH. THE WINDS ARE
EXPECTED TO DIMINISH NOTICEABLY TOWARDS SUNSET.

A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 35 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

JAS
000 
WWUS73 KIND 032305
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
705 PM EDT MON APR 3 2006


INZ021-028>031-035>049-051>057-060>065-067>072-040015-
/O.EXP.KIND.WI.Y.0005.000000T0000Z-060403T2300Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...
SEYMOUR
605 PM CDT MON APR 3 2006 /705 PM EDT MON APR 3 2006/

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. 

WINDSPEEDS WILL CONTINUE TO DECREASE OVERNIGHT. DURING THE EVENING
THEY MAY GUSTS TO 25 MILES AN HOUR BUT WILL DECREASE TO AROUND 15
MILES AN HOUR BY EARLY TUESDAY MORNING. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this wind advisory went out at Apr 3, 7:08 AM EDT, 1 hour 27 minutes earlier.

Area forecast discussion, Apr 3, 7:08 AM EDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
708 AM EDT MON APR 3 2006

.AVIATION...12Z TAF CONCERNS DEAL LARGELY WITH ONSET OF MVFR CIGS
AND GUSTY WINDS. AREA OF UPPER LEVEL LOW PRESSURE WILL DRIFT INTO
THE AREA AND BRING SHOWERS AND MVFR CIGS BEGINNING FROM 12Z ON.
RAIN NOT EXPECTED TO BE HEAVY EXCEPT SOME TEMPORARILY HEAVY
SHOWERS VCTY OF KLAF AND KHUF. BRIEF IFR CIGS POSSIBLE NEAR KLAF
BETWEEN 14Z AND 17Z. OTHERWISE MOSTLY MVFR CIGS ALL AREAS...CLOUDS
BREAKING UP TOWARDS 00Z THEN SKC DEVELOPING LATER TONIGHT. WINDS
WILL INCREASE NW BETWEEN 25 AND 30 KTS THIS MORNING WITH
OCCASIONAL GUSTS TO NEAR 35 KNOTS. THEY SHOULD DIMINISH RAPIDLY
TOWARDS 00Z TONIGHT AND DROP OFF TO 10 KTS OR LESS OVERNIGHT.

&&

.PREV DISCUSSION... (ISSUED 450 AM EDT MON APR 3 2006)

FCST FOCUS ON WINDS TODAY

ETA AND GFS AGREE WELL AND WITH NO SIG INITIALIZATION ISSUES, I WILL
USE A BLEND.

STILL DEEPENING SFC LOW WAS LOCATED NEAR CHICAGO WITH 3HR PRESSURE
RISE/FALL COUPLET NOW ACROSS CENTRAL IL BACK TO THE MS RIVER. WINDS
ACROSS THIS REGION HAVE BEEN GUSTING IN THE 30 TO 35KT RANGE. THE
DRYSLOT WHICH IS CURRENTLY OVER THE CWA WILL BE REPLACED BY WRAP
AROUND CAA LOW STRATOCUMULUS THIS MORNING.

EXPECT MAX TEMPS FOR TODAY TO OCCUR AROUND 12Z FALLING INTO THE 40S
THEREAFTER. I AM CONCERNED ABOUT WIND GUSTS EXCEEDING WIND ADVISORY
CRITERIA TODAY. BUFKIT SOUNDING DATA SHOWS WINDS OF 40 TO 45KTS NEAR
THE TOP OF THE MIXING LAYER BY 18Z. HOWEVER, THERE IS A WEAK
INVERSION DUE TO THE CAA AND TIME HTS DO NOT SHOW STRONG DOWNWARD
MOTION BELOW 850MB THIS MORNING. CONSENSUS WITH OFFICES TO THE NORTH
SUGGEST HOLDING OFF FOR NOW BUT WELL HAVE TO WATCH WIND GUSTS.

BEYOND TODAY...THE FCST LOOKS GOOD AND AGREES WITH TEMP GUIDANCE.
THE NEXT CHANCE FOR PRECIP LOOKS TO BE LATER THURS INTO FRIDAY.

IND WATCHES/WARNINGS/ADVISORIES...NONE.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Apr 3, 3:52 AM EDT, 4 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
352 AM EDT MON APR 3 2006

INZ021-028>031-035>049-051>057-060>065-067>072-040800-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
252 AM CDT MON APR 3 2006 /352 AM EDT MON APR 3 2006/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

STRONG GUSTY NORTHWEST WINDS WILL BUFFET CENTRAL INDIANA TODAY.
OCCASIONAL GUSTS OF 40 MPH WILL BE COMMON WITH SOME HIGHER GUSTS POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

ANOTHER STORM SYSTEM WILL BRING A CHANCE FOR THUNDERSTORMS TO THE
AREA THURSDAY THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WEATHER.GOV/IND (ALL LOWERCASE)

CO

In the hours before

Local storm report, Apr 3, 4:45 AM EDT, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
445 AM EDT MON APR 03 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     TSTM WND DMG     9 S LOOGOOTEE           38.55N 86.91W
04/02/2006                   MARTIN             IN   BROADCAST MEDIA

            2 OR 3 HOMES REPORTED AS DESTROYED ALONG HIGHWAY 231 NEAR
            THE MARTIN AND DAVIESS COUNTY LINE ALSO A TRAILER THROWN
            INTO TREES

0905 PM     HAIL             LAWRENCE                39.87N 85.99W
04/02/2006  E0.75 INCH       MARION             IN   PUBLIC

0920 PM     HAIL             1 N WEST TERRE HAUTE    39.48N 87.45W
04/02/2006  U0.75 INCH       VIGO               IN   TRAINED SPOTTER

            ACCOMPANIED BY ESTIMATED 50 MPH WINDS

0923 PM     TSTM WND DMG     2 W THORNTOWN           40.13N 86.65W
04/02/2006                   BOONE              IN   AMATEUR RADIO

            STORAGE BUILDING BLOWN DOWN AND 12 INCH DIAMETER LIVE
            LIMBS DOWN ON STATE ROAD 47.

0925 PM     TSTM WND DMG     LINTON                  39.04N 87.16W
04/02/2006                   GREENE             IN   PUBLIC

            WIDESPREAD DAMAGE IN LINTON INCLUDING LARGE TREES DOWN, A
            SEMI TRUCK BLOWN OVER, SIGNS BLOWN OVER, AND FALLEN POWER
            LINES

0930 PM     TSTM WND DMG     6 W GREENWOOD           39.62N 86.23W
04/02/2006                   JOHNSON            IN   PUBLIC

            SHEET METAL AND OTHER DEBRIS BLOWN ONTO COX ROAD NEAR
            LANDERSDALE ROAD IN MORGAN COUNTY

0930 PM     TSTM WND DMG     10 SW INDIANAPOLIS      39.67N 86.28W
04/02/2006                   MARION             IN   PUBLIC

            TREE LIMBS AND WIRES DOWN ON COX ROAD JUST NORTH OF THE
            MARION/MORGAN COUNTY LINE.

0945 PM     TSTM WND DMG     SEYMOUR                 38.96N 85.89W
04/02/2006                   JACKSON            IN   EMERGENCY MNGR

            12 TO 24 INCH DIAMETER TREES DOWN, CONCRETE LIGHT POLES
            TWISTED AND DOWN, WIDESPREAD TREE DAMAGE

0945 PM     TSTM WND DMG     SEYMOUR                 38.96N 85.89W
04/02/2006                   JACKSON            IN   EMERGENCY MNGR

            ONE HOUSE ON NORTHWEST SIDE OF SEYMOUR DESTROYED

0945 PM     TSTM WND GST     9 W INDIANAPOLIS        39.78N 86.32W
04/02/2006  M64.00 MPH       MARION             IN   PUBLIC

0956 PM     TSTM WND DMG     BROWNSBURG              39.84N 86.39W
04/02/2006                   HENDRICKS          IN   PUBLIC

            18 INCH DIAMETER TREE DOWN

1000 PM     TSTM WND DMG     8 S INDIANAPOLIS        39.66N 86.15W
04/02/2006                   MARION             IN   PUBLIC

            EXTENSIVE DAMAGE IN AREA INCLUDING 10 FOOT HIGH TREES
            UPROOTED AND HOME DEBRIS SCATTERED ACROSS THE AREA

1010 PM     TSTM WND DMG     1 E BROWNSBURG          39.84N 86.38W
04/02/2006                   HENDRICKS          IN   AMATEUR RADIO

            18 INCH DIAMETER LIVE TREE DOWN AND PARTIALLY BLOCKING
            COUNTY ROAD

1010 PM     TSTM WND DMG     2 NE PLAINFIELD         39.72N 86.36W
04/02/2006                   HENDRICKS          IN   TRAINED SPOTTER

            30 INCH DIAMETER TREE DOWN ON COUNTY ROADS

1030 PM     TSTM WND DMG     SULPHUR SPRINGS         40.01N 85.44W
04/02/2006                   HENRY              IN   TRAINED SPOTTER

            TWO MOBILE HOMES DAMAGED. ONE HAD PORTION OF ROOF BLOWN
            OFF AND THE OTHER WAS PARTIALLY BLOWN OFF FOUNDATION.

1035 PM     TSTM WND DMG     MERIDIAN HILLS          39.89N 86.16W
04/02/2006                   MARION             IN   AMATEUR RADIO

            TOPS OF CHIMNEY BLOWN OFF, NUMEROUS UPROOTED TREES, TREE
            STRIPPED OF ITS BARK

1035 PM     TSTM WND DMG     1 E CADIZ               39.95N 85.47W
04/02/2006                   HENRY              IN   AMATEUR RADIO

            GRAIN SILO DAMAGED

&&

JOHNSON
Local storm report, Apr 3, 6:10 AM EDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
610 AM EDT MON APR 03 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     TSTM WND DMG     TERRE HAUTE             39.47N 87.38W
04/02/2006                   VIGO               IN   PUBLIC

            ROOF BLOWN OFF SKATING RINK...POWER LINES AND TREES
            DOWN...FALLEN LIMBS OVER AREA ROADWAYS

&&

JOHNSON
Local storm report, Apr 3, 7:53 AM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
753 AM EDT MON APR 03 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0852 PM     HAIL             7 SW INDIANAPOLIS       39.70N 86.24W
04/02/2006  E0.88 INCH       MARION             IN   NWS EMPLOYEE

&&

JB
Local storm report, Apr 3, 7:55 AM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
755 AM EDT MON APR 03 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0849 PM     TSTM WND DMG     9 SW INDIANAPOLIS       39.68N 86.27W
04/02/2006                   MARION             IN   NWS EMPLOYEE

            MINOR ROOF DAMAGE TO NWS BUILDING

&&

JB

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 8:22 PM EDTSevere Thunderstorm WarningINDSullivan38 min
Apr 2, 8:22 PM EDTSevere Thunderstorm WarningINDSullivan38 min
Apr 2, 8:28 PM EDTSevere Thunderstorm WarningINDDaviess, Knox15 min
Apr 2, 8:31 PM EDTSevere Thunderstorm WarningINDVigo44 min
Apr 2, 8:51 PM EDTSevere Thunderstorm WarningINDClay, Parke, Vigo39 min
Apr 2, 8:53 PM EDTTornado WarningINDClay, Parke, Vigo25 min
Apr 2, 8:56 PM EDTSevere Thunderstorm WarningINDFountain, Parke, Vermillion, Warren30 min
Apr 2, 9:07 PM EDTSevere Thunderstorm WarningINDBartholomew, Brown, Clay, Hendricks, Jackson, Johnson and 7 more53 min
Apr 2, 9:09 PM EDTTornado WarningINDHendricks, Parke, Putnam51 min
Apr 2, 9:11 PM EDTTornado WarningINDJackson, Lawrence49 min
Apr 2, 9:16 PM EDTSevere Thunderstorm WarningINDBoone, Clinton, Fountain, Montgomery, Parke, Putnam and 1 more44 min
Apr 2, 9:32 PM EDTTornado WarningINDJohnson, Marion, Morgan43 min
Apr 2, 9:39 PM EDTTornado WarningINDBoone, Hamilton, Hendricks, Marion51 min
Apr 2, 9:40 PM EDTTornado WarningINDBartholomew, Jackson, Jennings34 min
Apr 2, 9:45 PM EDTTornado WarningINDBartholomew, Decatur, Rush, Shelby45 min
Apr 2, 9:51 PM EDTSevere Thunderstorm WarningINDRush, Shelby39 min
Apr 2, 9:52 PM EDTTornado WarningINDBartholomew, Decatur, Jennings38 min
Apr 2, 9:54 PM EDTTornado WarningINDHancock, Henry, Johnson, Madison, Marion, Rush and 1 more51 min
Apr 2, 10:03 PM EDTTornado WarningINDHamilton, Madison, Tipton42 min
Apr 2, 10:05 PM EDTTornado WarningINDRush39 min
Apr 2, 10:16 PM EDTTornado WarningINDDelaware, Henry, Madison, Randolph44 min
Apr 2, 10:57 PM EDTSevere Thunderstorm WarningINDRandolph21 min

Nearby

Wind Advisories in Indiana, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.